Right now something is wonkey when I open a post, I can still read the posts, but at the top of the page is all kinds of symbols and giberish. I am not able to reply to those posts when i have them opened.
What I tried that worked is to close the post and go back to the list of posts, if I click on Reply there, I can reply.
If any of you are having the same trouble try closing the post and replying to it from the "list page"View Thread
I was replying to a post and I used the word that is the opposite of frontward..because ofcourse it wont let me post it lol the last time I checked it wasn't a bad word..unless there's something IDK about it...lol anyhow I clicked submit and then it says "You have violated WEBmd rules..please correct the highlighted word" or something like that..so ofcourse I changed it...so has anyone else gotten a message like that yet...weird
If you’d like to find which board went to which Exchange, then check out Find Your Exchange .
You can increase font size by pressing CTRL (or Apple Symbol) and the “+”sign.
Clicking the Discussion Index link on the left sidebar will help you follow Discussions in a more linear fashion.
“Bookmark this Exchange” at the upper right part of the page beneath the house icon, is a good way to find your favorite Exchanges. Once you do that, it will appear under “My Exchanges” on the left navigation bar.
Finally, to watch or follow a discussion, click on “Watch this Discussion,” found beneath each Discussion.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.